MathSciNet Relay Station
MathSciNet bibliographic data
MR724029 47G05 (35P05 35S05 58G25)
Helffer, B.; Robert, D. Calcul fonctionnel par la transformation de Mellin et opérateurs admissibles. (French) [Functional calculus by the Mellin transform and admissible operators] J. Funct. Anal. 53 (1983), no. 3, 246–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement